Über den perfekten Teil von Wirkfeldern.

Karl Zeller

Mathematische Zeitschrift (1956)

  • Volume: 64, page 123-130
  • ISSN: 0025-5874; 1432-1823

How to cite


Zeller, Karl. "Über den perfekten Teil von Wirkfeldern.." Mathematische Zeitschrift 64 (1956): 123-130. <http://eudml.org/doc/169558>.

author = {Zeller, Karl},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {123-130},
title = {Über den perfekten Teil von Wirkfeldern.},
url = {http://eudml.org/doc/169558},
volume = {64},
year = {1956},

AU - Zeller, Karl
TI - Über den perfekten Teil von Wirkfeldern.
JO - Mathematische Zeitschrift
PY - 1956
VL - 64
SP - 123
EP - 130
KW - series, summability
UR - http://eudml.org/doc/169558
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.